# SDR DALA13037229210

- Difficulty date: July 27, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 48,366 hours, 25,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL BURNING ODOR NEAR SEATS 19, 20 AND 21.  TURNED OFF CABIN LIGHTS IAW QRH.  ODOR DISSIPATED.  MX INSPECTED AREA SURROUNDING SEATS 19, 20 AND 21.  NO DEFECTS NOTED.  CONTINUED TROUBLESHOOTING AND FOUND LINE TO AUXILIARY WATER PRESSURE PUMP AIR SUPPLY LINE BLOWN OFF AND MELTED. R & R AUXILIARY PUMP AND SUPPLY LINE. NO HELP. APPLIED MEL 38-10-01A. 30JUL MX CONTINUED TROUBLESHOOTING AND FOUND AIR PRESSURE SWITCH S1545 BAD.  R & R SAME.  OPS CHECKS GOOD.  MCO/PLAC REMOVED.
